# SDR SWAA2022040634810

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 26,217 hours, 11,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 1008 LBL 32 FLOORBOARD SUPPORT HAS CORROSION AS MARKED. / BLENDED CORROSION ON PASSENGER CABIN STA 1008 LBL 32 FLOORBOARD SUPPORT IAW B-737 SRM 51-10-02. ORIG 'T' .050 REMAINING .038 LOSS .012 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-70-51-1A-1. REMOVED AND REPLACED FLOORBOARD SUPPORT AT CABIN STA 1008 LBL 32 IAW B-737 SRM 51-40-02 AND DWG 147A5700 REV A ATAG A63268
